MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.1MM DRILL BIT/MINI QC/55MM; INSTR, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR/ACCESS & ATTACH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.1MM DRILL BIT/MINI QC/55MM; INSTR, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR/ACCESS & ATTACH
Model Number 310.111
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procodes: gfa, gff, hsz.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a left thumb metacarpophalangeal (mp) joint fusion procedure on (b)(6) 2018, the depth gauge and drill bits were damaged.The depth gauge appears to be falling apart, bent and has a damaged dip stick, while the two (2) drill bits were broken.Procedure outcome and patient status are unknown.This report is for a 1.1mm drill bit.This is report 2 of 2 for (b)(4).

Brand Name
1.1MM DRILL BIT/MINI QC/55MM
Common Device Name
INSTR, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR/ACCESS & ATTACH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7925697
Report Number2939274-2018-54052
Device Sequence Number13851586
Product Code HWE
UDI-Device Identifier10886982185921
UDI-Public(01)10886982185921
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number310.111
Device Catalogue Number310.111
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2018
Initial Report FDA Received Date10/02/2018
Patient Sequence Number1